MathSciNet Relay Station
MathSciNet bibliographic data
MR1777352 (2001j:90002) 90-02 (49J53 49K40 90C31 90C46)
Ioffe, A. D. Metric regularity and subdifferential calculus. (Russian) Uspekhi Mat. Nauk 55 (2000), no. 3(333), 103--162; translation in Russian Math. Surveys 55 (2000), no. 3, 501–558
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement